Healthwise
Para imprimir: Use la función de imprimir de su navegador de Internet. Cierre esta ventana después de imprimir.

Medicines That May Cause Arm or Leg Problems

Índice de Materias


Overview

Some medicines can cause leg problems. A few examples are:

Muscle cramps may also occur when you stop using some medicines, such as steroids or opioids.

Call the doctor who prescribed the medicine before taking another dose. The medicine may need to be stopped, changed, or the dose adjusted. An appointment may not be necessary.

If you are taking any medicine not prescribed by a doctor, stop taking the medicine. Talk to your doctor if you think you need to continue taking the medicine.


Créditos para Medicines That May Cause Arm or Leg Problems

Current as of: June 6, 2022

Author: Healthwise Staff
Medical Review:
William H. Blahd Jr. MD, FACEP - Emergency Medicine
Adam Husney MD - Family Medicine
Kathleen Romito MD - Family Medicine


Nota: El "documento para imprimir" no contiene toda la información disponible en el documento en línea. Parte de la información (por ejemplo, referencias a otros temas, definiciones o ilustraciones médicas) sólo está disponible en la versión en línea.

© 1995-2022 Healthwise, Incorporated. Healthwise, Healthwise para toda decisión de salud y el logotipo de Healthwise son marcas registradas de Healthwise, Incorporated.
Esta información no reemplaza la consulta médica. Healthwise, Incorporated niega toda garantía y responsabilidad por el uso de esta información.